Alert archive / Iowa / Tornado Warnings in 2024

Tornado Warning 48, NWS Quad Cities, IA

June 25, 2024Rock Island County, Illinois; Muscatine County, Scott County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jun 25, 2024, 7:44 PM CDT for Rock Island County, Illinois; Muscatine County, Scott County, Iowa. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2024, 7:44 PM CDT (00:44 UTC)
Expired
Jun 25, 2024, 8:30 PM CDT
In force
46 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 23 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:05 PM CDTFUNNEL CLOUD1 Ene Spring Lake, IAFunnel cloud as seen on webcam imagery. Estimated location.
Jun 25, 8:15 PM CDTTSTM WND DMG2 E Davenport, IA4 inch tree branch downed by storm winds.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 5:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-485 J/kg
Mixed-layer LCL
2407 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

046 
WFUS53 KDVN 260044
TORDVN
ILC161-IAC139-163-260130-
/O.NEW.KDVN.TO.W.0048.240626T0044Z-240626T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
744 PM CDT Tue Jun 25 2024

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Central Rock Island County in northwestern Illinois...
  Southwestern Scott County in east central Iowa...
  Northeastern Muscatine County in east central Iowa...

* Until 830 PM CDT.

* At 744 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Pleasant Prairie, or near Durant, moving east at
  40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Davenport, Walcott, Blue Grass, Buffalo, Stockton, West Lake Park, 
  and Pleasant Prairie around 750 PM CDT.
  Rock Island, Credit Island, and Mississippi Valley Fairgrounds 
  around 755 PM CDT.
  Moline, Milan, Rock Island Arsenal, and Blackhawk State Park 
  around 800 PM CDT.

This includes Interstate 280 between mile markers 2 and 12, and near 
mile marker 16.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4150 9100 4160 9100 4160 9097 4158 9053
      4145 9053
TIME...MOT...LOC 0044Z 275DEG 33KT 4154 9092 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Friedlein
3 follow-up statements
127 
WWUS53 KDVN 260055
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
755 PM CDT Tue Jun 25 2024

ILC161-IAC139-163-260130-
/O.CON.KDVN.TO.W.0048.000000T0000Z-240626T0130Z/
Rock Island IL-Scott IA-Muscatine IA-
755 PM CDT Tue Jun 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR CENTRAL
ROCK ISLAND...SOUTHWESTERN SCOTT AND NORTHEASTERN MUSCATINE
COUNTIES...

At 754 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Blue Grass, or 8 miles southeast of Durant, moving
east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Davenport, Rock Island, Milan, Blue Grass, Buffalo, West Lake 
  Park, Rock Island Arsenal, Credit Island, Blackhawk State Park, 
  and Mississippi Valley Fairgrounds around 800 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Moline.

This includes Interstate 280 between mile markers 2 and 12, and near
mile marker 16.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4158 9053 4145 9053 4149 9090 4160 9092
TIME...MOT...LOC 0054Z 275DEG 33KT 4153 9079 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Friedlein
072 
WWUS53 KDVN 260108 RRA
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
808 PM CDT Tue Jun 25 2024

IAC139-260117-
/O.CAN.KDVN.TO.W.0048.000000T0000Z-240626T0130Z/
Muscatine IA-
808 PM CDT Tue Jun 25 2024

...THE TORNADO WARNING FOR NORTHEASTERN MUSCATINE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled. 
Severe wind gusts remain possible through 830 PM CDT.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Illinois...and east central Iowa.

&&

LAT...LON 4158 9053 4145 9053 4148 9074 4159 9075
TIME...MOT...LOC 0107Z 267DEG 31KT 4154 9066 

$$

ILC161-IAC163-260130-
/O.CON.KDVN.TO.W.0048.000000T0000Z-240626T0130Z/
Rock Island IL-Scott IA-
808 PM CDT Tue Jun 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR CENTRAL
ROCK ISLAND AND SOUTH CENTRAL SCOTT COUNTIES...

At 807 PM CDT, a severe thunderstorm capable of producing a tornado 
was located over Mississippi Valley Fairgrounds, or over 
far western Davenport, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Davenport, Moline, Rock Island, Milan, Rock Island Arsenal, Credit 
  Island, Blackhawk State Park, and Mississippi Valley Fairgrounds 
  around 810 PM CDT.

This includes Interstate 280 between mile markers 2 and 11, and near
mile marker 16.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4158 9053 4145 9053 4148 9074 4159 9075
TIME...MOT...LOC 0107Z 267DEG 31KT 4154 9066 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Friedlein
747 
WWUS53 KDVN 260121
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
821 PM CDT Tue Jun 25 2024

IAC163-ILC161-260130-
/O.EXP.KDVN.TO.W.0048.000000T0000Z-240626T0130Z/
Rock Island IL-Scott IA-
821 PM CDT Tue Jun 25 2024

...THE TORNADO WARNING FOR CENTRAL ROCK ISLAND AND SOUTH CENTRAL
SCOTT COUNTIES WILL EXPIRE AT 830 PM CDT...

The rotation which prompted the warning has weakened. Therefore, the 
warning will be allowed to expire. However, severe winds are still 
likely with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Illinois...and east central Iowa.

Remember, a Severe Thunderstorm Warning still remains in effect!

&&

LAT...LON 4158 9053 4145 9053 4148 9074 4159 9075
TIME...MOT...LOC 0120Z 275DEG 33KT 4153 9054 

$$

Friedlein

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 25, 6:48 PM CDT, 56 minutes earlier. Its key messages:

  • Heat indices upper 90s to 100+ through early this evening
  • Storms likely to develop by evening and increase in coverage with a flash flood threat and scattered severe potential
  • More storms Thursday Night through Saturday
Area forecast discussion, Jun 25, 6:48 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
648 PM CDT Tue Jun 25 2024

.KEY MESSAGES...

- Heat indices upper 90s to 100+ through early this evening

- Storms likely to develop by evening and increase in coverage
  with a flash flood threat and scattered severe potential

- More storms Thursday Night through Saturday

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 320 PM CDT Tue Jun 25 2024

Through early evening: Hot and humid conditions continue with
heat indices in the upper 90s to as high as 105, as dewpoints
remain well into the 70s. Mesoanalysis indicates a weak slow-
moving frontal boundary that extended from far southern WI to
near Dubuque to Omaha. Confluence along this is largely weak but
SBCAPES were 4500-6000 J/kg and deep player shear was about
30-40 kts. However, the special DVN sounding at 18z/25 showed a
rather stout cap at 850 mb suppressing convection for now.
Closer to the front, there may be enough confluence, along with
plenty of available energy, to develop at least isolated
thunderstorms through early evening. The experimental Warn on
Forecast System (WoFS) indicates this potential for isolated
activity closer to the front. Heavy rainfall and wet microbursts
are the main hazards.

This evening through the overnight hours ~8 pm to 2 am looks to be
the main coverage of numerous thunderstorms, especially along and
south of Interstate 80. A flash flood watch is in effect for
this entire region. A weak short wave arrives from the west
which should enhance the forcing, along with the frontal
boundary continuing to push south across the forecast area.
There is the potential for severe storms and scattered flash
flooding. With PWATs over 2 inches and dewpoints well into the
70s there may be several inches of rain in a short time. The
12z/25 HREF indicated some localized amounts within the
general southern CWA and adjacent area region of 3+ inches,
supporting that potential for heavy rainfall rates (albeit low
confidence on specifically where and may be outside the CWA).
Lows tonight will still be mild from the upper 60s to lower 70s.

Wednesday: Any lingering showers and storms should end in our
southeast counties in the morning. Otherwise, with the passage of
the front, temperatures and humidity levels will lower so some
relief from the heat. Highs will be in the lower to mid 80s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 320 PM CDT Tue Jun 25 2024

Wednesday night and Thursday: Dry and very pleasant with highs in
the upper 70s to lower 80s, and lows in the upper 50s to lower 60s.
High pressure will push across the Great Lakes region.

Thursday night through early next week: Global models suggest a
rather strong zonal flow across the northern United States,
suppressing the hot weather well to our south. In this pattern a
couple of low pressure systems will track across the northern Plains
and upper Midwest. The potential for more thunderstorms and heavy
rainfall returns Thursday night through Saturday, and again Monday
into Tuesday. While it is too early to determine the severe
threat or rain amounts, it should be noted the CSU machine-
learning probabilities do indicate an equivalent for a Slight
Risk for severe weather on Friday.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 641 PM CDT Tue Jun 25 2024

A line of storms stretches from south of KCID to north of KDVN
at 2330 UTC. This line of storms is forecast to sink southward
with time from 00 UTC through 06 UTC. Ceilings between 4 to 10
kft with these storms with periods of MVFR visibilities in the
strongest cells. This line of storms will mainly impact KMLI and
KBRL through 06 UTC. Winds becoming light and variable and then
turning to the north after 12 UTC and increasing to 10 to 12
knots with gusts up to 20 knots.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch through Wednesday morning for IAZ063>065-067-068-
     076>078-087>089-098-099.
IL...Flood Watch through Wednesday morning for ILZ015>018-024>026-
     034-035.
MO...Flood Watch through Wednesday morning for MOZ009-010.

&&

SHORT TERM...Haase
LONG TERM...Haase
AVIATION...Cousins
Hazardous weather outlook, Jun 25, 1:14 PM CDT, 6 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
114 PM CDT Tue Jun 25 2024

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-261815-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
114 PM CDT Tue Jun 25 2024

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered to numerous thunderstorms are expected to develop later
this afternoon through the overnight hours. The Storm Prediction
Center has a Slight Risk (Level 2 of 5) for severe storms along
and south of Highway 30. Some of these storms may produce damaging
winds and hail, along with torrential rainfall. A Flash Flood
Watch is also in effect for much of the area south of Highway 30
through tonight.

In addition, hot and humid conditions will continue through early
this evening with heat indicies of around 100.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Thunderstorms are possible Friday through Saturday and again on Monday.
However, it is too early to determine the severe threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight. Reports of
rainfall of more than an inch would also be appreciated.

GENERAL STORM MOTION OF THE DAY:

Toward the southeast at around 30 mph.

Haase

In the hours before

Local storm report, Jun 25, 7:02 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
702 PM CDT Tue Jun 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     Hail             5 NNE Delmar            42.07N 90.56W
06/25/2024  E1.75 Inch       Jackson            IA   Public

            time estimated from radar.

&&

GROSS
Local storm report, Jun 25, 7:07 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
707 PM CDT Tue Jun 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     Tstm Wnd Gst     Iowa City Municipality  41.63N 91.55W
06/25/2024  M68 MPH          Johnson            IA   ASOS

            ASOS station KIOW Iowa City Arpt.

&&

GROSS
Local storm report, Jun 25, 7:26 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
726 PM CDT Tue Jun 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     Tstm Wnd Dmg     2 NE Iowa City          41.68N 91.52W
06/25/2024                   Johnson            IA   Emergency Mngr

            Power lines down with power outages around
            dodge street. Time estimated from radar.

&&

GROSS
Local storm report, Jun 25, 7:36 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
736 PM CDT Tue Jun 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Tstm Wnd Gst     2 NNE Muscatine         41.44N 91.05W
06/25/2024  M60 MPH          Muscatine          IA   Trained Spotter

            estimated thunderstorm wind gust.

&&

DC
Local storm report, Jun 25, 7:39 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
739 PM CDT Tue Jun 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     Tstm Wnd Gst     5 N Muscatine           41.49N 91.07W
06/25/2024  E70 MPH          Muscatine          IA   Trained Spotter

            estimated thunderstorm wind gust.

&&

DC
Local storm report, Jun 25, 7:43 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
743 PM CDT Tue Jun 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Tstm Wnd Gst     3 WNW Muscatine         41.44N 91.13W
06/25/2024  E71 MPH          Muscatine          IA   Trained Spotter

            measured from equipment on top of the car.
            Location of gust is estimated.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:07 PM CDTSevere Thunderstorm WarningDVNHenderson38 min
Jun 25, 7:22 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNRock Island68 min
Jun 25, 7:29 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam46 min
Jun 25, 7:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenry, Rock Island68 min
Jun 25, 7:58 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson22 min
Jun 25, 8:03 PM CDTFlash Flood WarningDVNBureau3 hr
Jun 25, 8:06 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer54 min
Jun 25, 8:30 PM CDTFlash Flood WarningDVNPutnam3 hr
Jun 25, 8:36 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Warren39 min
Jun 25, 8:37 PM CDTSevere Thunderstorm WarningDVNHenry35 min
Jun 25, 8:41 PM CDTTornado WarningDVNHenry18 min
Jun 25, 9:10 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island22 min
Jun 25, 9:19 PM CDTRiver Flood WatchDVNHancock21 days
Jun 25, 10:53 PM CDTSpecial Weather StatementDVNHenderson37 min
Jun 26, 11:56 AM CDTRiver Flood WarningDVNHancock31 days
Jun 26, 11:56 AM CDTRiver Flood WarningDVNHancock27 days
Jun 25, 7:12 PM CDTTornado WarningDVNCedar, Johnson, Muscatine33 min
Jun 25, 7:25 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNCedar, Johnson, Linn21 min
Jun 25, 7:40 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren50 min
Jun 25, 7:49 PM CDTSevere Thunderstorm WarningDVNScott29 min
Jun 25, 7:54 PM CDTFlash Flood WarningDVNVan Buren63 min
Jun 25, 8:19 PM CDTSevere Thunderstorm WarningDVNScott26 min
Jun 25, 8:24 PM CDTRiver Flood WarningDVNCedar5 days
Jun 25, 8:48 PM CDTRiver Flood WatchDVNLouisa21 days
Jun 25, 8:48 PM CDTRiver Flood WatchDVNLouisa21 days
Jun 26, 10:00 AM CDTRiver Flood WarningDVNLouisa, Muscatine17 days
Jun 26, 10:00 AM CDTRiver Flood WarningDVNCedar, Johnson, Muscatine5 days
Jun 26, 10:00 AM CDTRiver Flood WarningDVNLouisa9 days
Jun 26, 10:00 AM CDTRiver Flood WarningDVNLouisa18 days

Nearby

Tornado Warnings in Iowa, 2024Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.